Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Child has rash after MMR jab. Tired, sleepy

Hi my 13 month old son had his MMR jab on 11th January and had developed a rash all over but mainly on his cheeks, neck , hands, legs and feet around a week ago, he has been very unhappy for around 2 weeks but this morning his rash has gone into red pin prick spots on his arms, hands and cheeks!!! He is refusing breakfast and only wanting milk but seems very tired even after sleeping through from 7.30pm til 7am. He seemed rather well yesterday so I m very concerned why the sudden change again :( Please help advise me. Kind regards Concerned mummy :(
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Rash usually develops after MMR vaccination after 1 week to 10days of vaccination associated with mild decrease in appetite.
For rash you can apply the calamine lotion externally and if there is itching you can give oral antihistamine in prescribed dosage.
Usually the appetite will come back in 1 to 2 weeks but if the child is still having the rash with decreased oral intake consult your Pediatrician.
Hope I have answered your query.
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor